Remark on the asymptotic behavior of the klein gordon equation in ℝn+1

Research output: Contribution to journalArticlepeer-review

26 Scopus citations
Original languageEnglish (US)
Pages (from-to)137-144
Number of pages8
JournalCommunications on Pure and Applied Mathematics
Volume46
Issue number2
DOIs
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Remark on the asymptotic behavior of the klein gordon equation in ℝn+1'. Together they form a unique fingerprint.

Cite this